Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A cellular wedge in $ {\bf R}\sp 3$


Authors: T. B. Rushing and R. B. Sher
Journal: Proc. Amer. Math. Soc. 113 (1991), 895-898
MSC: Primary 57N60
DOI: https://doi.org/10.1090/S0002-9939-1991-1057745-7
MathSciNet review: 1057745
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a cellular wedge $ A \vee B \subset {R^3}$ such that $ A$ is not cellular.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N60

Retrieve articles in all journals with MSC: 57N60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1057745-7
Keywords: Cellularity, cellularity criterion
Article copyright: © Copyright 1991 American Mathematical Society